# SDR HALA2022032300081

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 10,258 hours, 2,126 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - R TK PUMP 2 LO PR // REMOVED AND REPLACED PRESSURE SWITCH FIN #28QA WITH NO HELP AMM 28-21-00 PB400CONF00. NT 3263701 REMOVED AND REPLACED RIGHT TANK PUMP 2 PER AMM 28-21-51. OPS CHECK GOOD. NO LEAKS DETECTED. OK FOR SERVICE.
